# SDR AALA202401226681

- Difficulty date: January 12, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 91,157 hours, 11,280 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Component: Nr 8 Slat
- Component part number: 114W210026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK IN RIGHT WING SLAT #8 LEADING EDGE OUTER SKIN AT ISS 196. ACCOMPLISHED CRACK REPAIR ON #8 SLAT AS PER EA 350705, BOEING REPAIR SKETCH 24-0140, AND SRM 57-43-01 REPAIR 12.
